# SDR 2007UALA02581

- Difficulty date: July 11, 2007
- Submitted: July 13, 2007
- Operation: Air carrier
- Aircraft: N330UA
- Make and model: Boeing 737322
- Aircraft serial: 24191
- Aircraft time: 55,067 hours, 30,008 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2565 · Escape Slide
- Part: Holder
- Condition: Broken
- Location: Door 1l Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GIRT BAR HOLDER ON SLIDE PACK AT DOOR 1L BROKE OFF.    [08-08-07]  REPLACED SLIDE PACK AND GIRT BAR CLIP.
